Posted by beatle
on November 14, 1999 at 23:50:07:
In Reply to: steroid withdrawl posted by paul s. on November 14, 1999 at 22:27:08:
: Ten years ago I began taking medrol to suppress asthma.Recently (6 months ago) I began to use flovent and gradually reduced my intake of medrol(methylprednisolone). I no longer am consuming oral steroids .As my consumption of steroids reduced, I began to get muscular and joint pain.At this time the pain -especially joints excluding hip- is substantial and getting gradually worse. I am wondering if this is a problem that other long term users of oral steroids share with me and if anyone knows of a solution for the symptoms.
Anything I say should not substitute for advice from your doctor. Perhaps the steroids were covering up some inflamatory response and thats why you're having joint pains now. There are other things that may be going on, but thats what the doctor is for. I would call your doctor Monday morning and see what he thinks.